# SDR QXEA2008110601170

- Difficulty date: November 4, 2008
- Submitted: November 6, 2008
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 18,577 hours, 18,832 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617303
- Part serial: K0279
- Condition: Failed
- Location: Hydraulic Sys
- Part time: 8,982 hours, 8,594 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA - NR 1 ENG HYD PUMP, NR 1 HYD ISO VLV, AND ASSOCIATED CAUTION LIGHTS ILLUMINATED FOLLOWING TAKEOFF AND AFTER THE AFTER TAKEOFF CHECKLIST WAS ACCOMPLISHED TURNING OFF ALL HYDRAULIC PUMPS.  DIVERTED TO SEA.  NR 1 ENG EDP REMOVED AND REPLACED, NR 1 HYD SYSTEM FILTERS REMOVED AND REPLACED.  NR 1 HYD SYSTEM FLUSHED.  GROUND RUNS OPS AND LEAK CHECKS GOOD.  RETURNED TO SERVICE.
